| Texto completo | |
| Autor(es): |
Dias, L. R. G.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF SINGULARITIES; v. 10, p. 13-pg., 2014-01-01. |
| Resumo | |
Let f : X -> K-p be a restriction of a polynomial mapping on X, where X subset of K-n is a smooth affine variety. We prove the equivalence of regularity conditions at infinity, which are useful to control the bifurcation set of f. (AU) | |
| Processo FAPESP: | 08/10563-4 - Fibrações Singulares Globais de Aplicações Polinomiais |
| Beneficiário: | Luis Renato Gonçalves Dias |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |